# SDR QR9R2022122000001

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724359821
- Aircraft time: 2,114 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 9550162510
- Part serial: 2691
- Condition: Faulted
- Location: Eng Oil Temp
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RE-FUEL WHEN RETURNING THE ENGINES TO FLIGHT, THE #1 ENGINE OIL TEMPERATURE INDICATION TURNED TO YELLOW WITH NO TEMP INDICATION. REPOSITIONED TO PARKING AND HAD MAINTENANCE VERIFY, NO CHANGE IT INDICATION. MOC COMPLETED WITH NO TEMP INDICATION ON #1 ENGINE. REMOVED AND REPLACED #1 ENG OIL TEMP PROBE I.A.W. 79-37-00-900-801-A01.
